# SDR IPXA2016050302899

- Difficulty date: April 23, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5461081150101
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, NR 2 PYLON RT SIDE SKIRT FAIRING CRACKED AT BOLT HOLE RIB 8.  R & R ANGLE IAW SRM 51-40-21.
